# SDR DALA2025102707854

- Difficulty date: October 25, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 76,831 hours, 25,297 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Binding
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE ARM LEVER STICKY. DOOR WAS SHOWING DISARMED BUT INDICATED ARM DURING OPEN LEVER MOVEMENT. "FWD" LEFT GIRT BAR NOT ENGAGING ON 1R. CORRECTIVE ACTION: FOUND 1R GIRT BAR FWD SLIDER OUT OF POSITION. REPOSITIONED & IR DOOR NOW ARMS/DISARMS NORMALLY. REF. B757 AMM 52-11. (6683785)
